# SDR DALA2022061704272

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,624 hours, 39,878 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Departed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 -TIRE- LEFT NOSE WHEEL ASSEMBLY CAME OFF AFTER LANDING. CORRECTIVE ACTION: REMOVED AND REPLACED NLG AXLE. REMOVED AND REPLACED NOSE WHEEL ASSEMBLIES PER B757 AMM 32-45.
